# SDR SWAA2019060533336

- Difficulty date: May 28, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 60,538 hours, 26,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22814
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DENT AT BS. 1016, BETWEEN LBL 30 AND LBL 40, 8" AFT OF THE "Y" CORD. / REPAIRED BULKHEAD PER SRM, ER, AND EA.
